# SDR SWAA2021112345921

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 31,796 hours, 14,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH R/H OVERWING EXIT SIGNS INOP ; / [01] REMOVED AND REPLACED POWER SUPPLY BATTERY PACK AT M1695 STA 565. OPS NORMAL AT THIS TIME. B737 AMM 33-51-06.
